MathSciNet Relay Station
MathSciNet bibliographic data
MR2213071 35B27 (35J05 35J25)
Neuss, N.; Neuss-Radu, M.; Mikelić, A. Effective laws for the Poisson equation on domains with curved oscillating boundaries. Appl. Anal. 85 (2006), no. 5, 479–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement